Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Deltas of Hochschild dimension one


Author: Charles Ching-An Cheng
Journal: Proc. Amer. Math. Soc. 67 (1977), 221-223
MSC: Primary 18G20
DOI: https://doi.org/10.1090/S0002-9939-1977-0476834-1
MathSciNet review: 0476834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Mitchell says that free categories have Hochschild dimension $ \leqslant 1$. The converse is shown to be true for all deltas (i.e. small skeletal categories whose only endomorphisms are the identities).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G20

Retrieve articles in all journals with MSC: 18G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0476834-1
Keywords: Delta, Hochschild dimension
Article copyright: © Copyright 1977 American Mathematical Society